# SDR AALA201608199005

- Difficulty date: August 17, 2016
- Submitted: August 22, 2016
- Operation: Air carrier
- Aircraft: N832AW
- Make and model: Airbus A319-132
- Aircraft serial: 1643
- Aircraft time: 48,475 hours, 20,872 cycles
- Engine: Iae V2524A5
- Engine time: 49,393 hours, 20,078 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Cooler
- Part number: 38807991
- Part serial: 7021541
- Condition: Leaking
- Location: Apu
- Part time: 37,708 hours, 15,498 cycles
- Component: Apu, Honeywell, GTCP36300A
- Component part number: 38002784
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED, FLIGHT CREW REPORTED A CABIN ODOR, DIRTY SOCK, WHEN SWITCHING FROM GROUND AIR TO APU BLEED AIR.  MAINTENANCE REPLACED THE APU OIL COOLER ASSY IAW AMM 49-91-44 AND ACCOMPLISHED A SATISFACTORY LEAK AND OPS CHECK.
